# SDR DL72S953375

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-2 LETTER CHECK, NR 2 SLAT ACT ROD END ATTACH RIB CRKD .5 INCH I/B WEB, NR 3 SLAT ACT ROD END ATTACH RIB CRKD .25 INCH O/B WEB.  REPAIRED PER M/M 57-54-0 PG 803 TO 804.
